Is this even remotely biologically possible?

Hi Ladies, I am a bit confuzzled and need you to talk sense to me. I've only been a member a few days but you all so lovely on here that I know you'll help me out. I took my last pill on Sunday 22nd Nov. WB started the following Wednesday, finished Sunday night, more or less. The thing is that since last Tuesday I have had a more or less constant headache and been feeling nauseous and tired. Its worse in the mornings and sometimes in the evenings, I dont have a metallic taste in my mouth exactly but it definately tastes slightly weird. I went to the Dr this morning as I was concerned about the headaches as nurofen, solpadine etc wasnt shifting them. I told her we were TTC and she said that there was the tiniest possibility I could be pg. Now, given that I only came off the pill 9 days ago I cant see how this could even be remotely possible? She said that if I was there was no point testing as it was so early only a blood test would give a result. She prescribed me tablets for the nausea and signed me off work for a week saying that if I wasnt pg it was probably a virus. It's definately too early right? Hopefully someone can talk sense to be cos I'm tying myself in knots thinking about this!!

Thanks girls
xxx

Posts

  • Sorry hun, but I think that even if you were, you probably wou;ldn't be having symptoms yet. I had all the headaches, metallic tastes and other symptoms associated with pregnancy, but it turned out just to be another side-effect of coming off the pill.

    Sorry I can't be more positive! But good luck trying. xx
  • Hello,

    I does seem hard to belive in 9 days u OV'd and started having symptoms already sorry to sound mean. Even if you OV on cd6 - the earlyest u can that would still only make u 3dpo.
    Hope you have your BFP very soon and i hope this really is it for you xx
  • i found coming of the pill horrific and had all the 'pregnancy' symptoms going, headaches and nausea where awful and i had these for weeks, as well as very long cycles (i didnt ov until CD 54 first cycle)
    i doubt it is pregnancy related unless you missed you pills during the last cycle x

    hope you feel better soon x
  • I'm surprised your doctor didn't comment that it was more then likely the side effects of coming off the pill - silly doctor - especially even mentioning the possibility of you being pregnant!
    Sorry chick - but sounds to me its just your body having a detox. I felt beyond gross when I came off the pill, I had a banging headache for near enough a week, blacked out and generally felt like poo for the week after my WB.

    Really sorry your doc got your hopes up - thats so unprofessional.

    get well soon x x
  • Hi ladies

    Thanks for your replies, I think deep down I knew it was completely impossible but when a dr says theres the tiniest possibility you kind of hope dont you? I did miss a couple of pills before and I stopped the new packet 5 days in when we decided to TTC but even so I think that you are right and its just signs of my body readjusting after being on the pill for so long. Anyways, thanks again girls, good luck and babydust to all
    xx
Sign In or Register to comment.